Minimal clones with few majority operations

Waldhauser, Tamás: Minimal clones with few majority operations.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 73 (3-4). pp. 471-486. ISSN 0001-6969 (2007)

[img]
Preview
Text
2007_1.pdf - Accepted Version

Download (248kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 2007
Volume: 73
Number: 3-4
Page Range: pp. 471-486
ISSN: 0001-6969
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1949883
Date Deposited: 2019. Nov. 07. 11:31
Last Modified: 2019. Nov. 07. 11:31
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17338

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year